# SDR 07FDEA02402

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 652165832
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB TE FLAP WELL LWR FIXED PNL SPPT CHANNEL IS CRACKED AT STRUT ATTACH POINT RSS 501 IB SIDE (MKD).  REMOVED AND REPLACED CHANNEL ON LT WING OB TE FLAP P/N 65-21658 USE P/O 1013862, FX 0993 IAW B 727 SRM 51-30-2.
